# SDR AALA202204207698

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A300*
- Aircraft serial: 6983
- Aircraft time: 17,782 hours, 6,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOOR DIFFICULT TO CLOSE AND OPEN. LUBRICATED LEFT FORWARD PASSENGER DOOR PER AMM 12-22-52 AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK.
